# SDR ASOA201611040855

- Difficulty date: November 4, 2016
- Submitted: November 9, 2016
- Operation: Air carrier
- Aircraft: N14993
- Make and model: Emb EMB-145LR
- Aircraft serial: 145289
- Aircraft time: 39,877 hours, 30,815 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: O-Ring
- Condition: Failed
- Location: Generator
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED WHILE IN CLIMB,  THRUST PACK 1 DISTRIBUTES A STRONG ODOR THAT BURNS EYES.   REMOVED AND REPLACED O-RING ON THE CARBON SEAL OF THE NR 3 GENERATOR. OPS CHECK GOOD. A/C APPROVED FOR RETURN TO SERVICE.
